# SDR UIEA2012072400330

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,548 hours, 20,842 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21566048
- Part serial: 8013
- Condition: No Test
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE LIGHT FAILED TO ILLUMINATE DURING EQUIPMENT COOLING TEST.  REPLACED SMOKE DETECTOR LAW AMM 21-56-17.
